Hello! I used an asthma inhalator medicine called Pulmicort for three weeks and got A LOT of side effects. I haven't been using that medicine for about 8 weeks now, but my eye problems are still there and they're not geting any better. Some other side effects have disappeared though. My problem now is that car lights and other lamps both outdoors and indoors (in shops etc) disturb me a lot. In fact, they even give me PAIN in my eyes. I went to an eye specialist doctor 3 weeks ago and he examined me for 75 minutes. I had no glaucoma, inflamation (inflammation) of any kind and no retina problem. But he DID find some cataract spots on the edge of my lenses. But these weren't the cause to my problems, he said. And I do not have to do any cataracty surgery for years. But what can have happened to my eyes? He didn't know! Normally these problems come after using Pulmicort for more than 7 years, he said. But if you're medicine sensitive, then you're medicine sensitive... So what can be done now? It's problems during the day, both outdoors and indoors, but an absolute horror late at the evening, when it gets dark and all I see is these awful lights. My optician says I should see better when I get my new ordered contact lenses, because if you have an undercorrection you have a bluring sight and for instance lamps are more irritating. Could this be true and something to hope for. I'm going to order new glasses tomorrow as well - from -4.25 to -5.00/-5.25 dioptris, because my myopi got worse very quick when using the Pulmicort medicine, as well! Should I continue using contact lenses?
if you have been off for *8 weeks* and still have "eye problems", then the "eye problems" are not b/c of the medication.
nobod knows what happened to your eyes. some people are just light sensitive. sometimes there is no reason. if you had a thorough exam and nothing was found to cause your light sensitivity, then nothing can be done to solve it. wear sunglasses or photochromic lenses.
yes, changing rx's could help.
i have no idea whether you should continue using contacts or not.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.